Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
  Volume 25  (2017)
  Volume 26  (2018)
Acta Univ. M. Belii Ser. Math. 26(2018), pp. 65-75. Download full version Download PDF PDF (464 KB)
Received on 20 December 2018;
Accepted in final form on 21 January 2019;
Communicated with Mikhail Klin.

Enumeration of coherent configurations of order at most 15
by Matan Ziv-Av

Abstract
Abstract
Keywords
algebraic graph theory, association scheme, coherent configuration
Mathematics Subject Classification
(2010) 01-02, 05E30.
BibTeX reference
@ARTICLE{aumb2605,
  author = {Matan Ziv-Av},
  title = {Enumeration of coherent configurations of order at most 15},
  journal = {Acta Univ. M. Belii Ser. Math.},
  volume = {26},
  pages = {65--75},
  year = {2018},
  issn = {1338-712X}
  isbn = {978-80-557-1525-4}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017  
  Issue 2018  
  Issue 2019